Detail publikace

Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices

Originální název

Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices

Anglický název

Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices

Jazyk

en

Originální abstrakt

We represent a solution of an inhomogeneous second-order differential equation with two delays by using matrix functions under the assumption that the linear parts are given by permutable matrices.

Anglický abstrakt

We represent a solution of an inhomogeneous second-order differential equation with two delays by using matrix functions under the assumption that the linear parts are given by permutable matrices.

BibTex


@article{BUT102768,
  author="Josef {Diblík} and Michal {Fečkan} and Michal {Pospíšil}",
  title="Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices",
  annote="We represent a solution of an inhomogeneous second-order differential equation with two delays by using matrix functions under the assumption that the linear parts are given by permutable matrices.",
  chapter="102768",
  number="1",
  volume="65",
  year="2013",
  month="june",
  pages="64--76",
  type="journal article - other"
}